# SDR UIEA2021110502351

- Difficulty date: November 5, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- Engine: Ge CF680C2B6F
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPEAT WRITE UP LEFT ENG SPEED CARD STATUS MESSAGE AFTER ENG START( PERFORMED ENG N2 SPEED CARD TEST AS PER B767 AMM TASK 73-21-54-705-005-H00 TEST OK. )
